# SDR UIEA2018122412895

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,799 hours, 20,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Bleed Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER  LEVEL OFF L STRUT DUCT LEAK EICAS MSG APROX 20MN MSG EXTINGUISHED  BUT DUCT WARN LIGHT REMAINED ON FOR LT ENG STRUT LIGHT WENT OUT W/ BLEED AIR SW OFF( SWAPPED BLEED AIR CONTROL CARD  M859 -M860 FOR TROUBLE SHOOTING  IAW AMM 36-11-12 OPS CHECK NORMAL SEE ITEM 2 FOR REPAIR ,SEE ITEM 4 FOR M 860 CARD  )
